# SDR CALA0100649

- Difficulty date: July 11, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043213
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT RIGHT SERVICE DOOR EXTERNAL EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE LIGHT ASSEMBLY WAS REMOVED AND REPLACED IAW MM 33-51-11 AND OPERATION CHECKED GOOD.
